Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568146
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. Las Vergnas A. Bj\"orner, B. Sturnfels
Title: Oriented matroids
Additional book information: Cambridge University Press, London and New York, 1993, xii + 516 pp., US$89.95. ISBN 0-521-41836-4.

Review Information:

Reviewer: Walter Wenzel
Journal: Bull. Amer. Math. Soc. 31 (1994), 296-297